# SDR SWIA2020033049679

- Difficulty date: February 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL 221ELW HAS A CRACK IN THE LOWER CENTER.        (C-CHECK)   RO:3/26/2020RECIEVED NEW SERVICABLE FLIGHT DECK PANEL INSTALLED ON ZONE 2 PANEL CARD.
